# SDR 99ZZZX4085

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Lt Cockpit
- Component: Alidsg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S ALTIMETER READS 80 FEET - 100 FEET HIGH AT ALL ALTITUDES AND ENCODER TRANSITION POINTS ARE OUT OF TOLERANCE. REMOVED AND REPLACED ALTIMETER.  BENCH TEST VERIFIED ALTIMETER TO BE INDICATING 80 FEET HIGH AT 1,500 FEET AND 110 FEET HIGH AT 10,000 FEET.  COMP P/N KEA-346/066-03062-00.  (X)
